# SDR DXTA2011111404788

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N154QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK509
- Aircraft time: 1,846 hours, 1,793 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNKNOWN ODOR IN ACFT CABIN/LAV.  FOUND COFFEE SPILLED ON TOP OF RT DUCT AND TAIL END OF ZIP THE LAYING ON TOP OF DUCT.
